# SDR SWAA2012072006019

- Difficulty date: June 23, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 50,042 hours, 40,178 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505101624
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE BEAM CORRODED AT BS 967, BETWEEN RBL 27 TO RBL 42.  REPAIRED BEAM PER EA & DWG.
